# SDR UPS01837288

- Difficulty date: November 13, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS ON CREW PREFLT APPEARS INOP.  REMOVED AND REPLACED BATTERY PACK, TESTED OK.
